Bye bye ….. garage bound!
I had been using a pretty pink walker that was a bit too short because I couldn’t stand up when rising out of bed for quite a long time (2015) and needed the support until my legs got started walking. I switched to this one when I had the walking accident last year.
My first post about leg pain and a drug called Simvastatin was on May 9, 2015. There is nothing that can alter my thinking that all those struggles were caused by this drug. I FINALLY am free of the thigh pain that had me feeling like I was wheel-chair bound. The research reads that it can take years before the debilitating effects of Simvastatin subside and it did take years! I praise God I wasn’t one of the unfortunate ones for whom the side effects are permanent.
If you have odd physical struggles, find a doctor who will listen to you and WORK with you to find the cause and solution. Be your own best advocate!